VOL. 35 · NO. 3 | September, 1964
 
VIEW ALL ABSTRACTS +
Front Matter
Ann. Math. Statist. 35 (3), (September, 1964)
No abstract available
Articles
R. H. Farrell
Ann. Math. Statist. 35 (3), 949-998, (September, 1964) DOI: 10.1214/aoms/1177700516
H. Chernoff, S. Zacks
Ann. Math. Statist. 35 (3), 999-1018, (September, 1964) DOI: 10.1214/aoms/1177700517
No abstract available
Martin Fox, Herman Rubin
Ann. Math. Statist. 35 (3), 1019-1030, (September, 1964) DOI: 10.1214/aoms/1177700518
M. N. Ghosh
Ann. Math. Statist. 35 (3), 1031-1047, (September, 1964) DOI: 10.1214/aoms/1177703262
Edward Paulson
Ann. Math. Statist. 35 (3), 1048-1058, (September, 1964) DOI: 10.1214/aoms/1177703263
T. W. Anderson, S. Das Gupta
Ann. Math. Statist. 35 (3), 1059-1063, (September, 1964) DOI: 10.1214/aoms/1177703264
K. R. Shah
Ann. Math. Statist. 35 (3), 1064-1078, (September, 1964) DOI: 10.1214/aoms/1177703265
Peter J. Bickel
Ann. Math. Statist. 35 (3), 1079-1090, (September, 1964) DOI: 10.1214/aoms/1177703266
E. J. Burr
Ann. Math. Statist. 35 (3), 1091-1098, (September, 1964) DOI: 10.1214/aoms/1177703267
Elizabeth H. Yen
Ann. Math. Statist. 35 (3), 1099-1114, (September, 1964) DOI: 10.1214/aoms/1177703268
W. L. Harkness, L. Katz
Ann. Math. Statist. 35 (3), 1115-1127, (September, 1964) DOI: 10.1214/aoms/1177703269
No abstract available
T. W. Anderson
Ann. Math. Statist. 35 (3), 1128-1135, (September, 1964) DOI: 10.1214/aoms/1177703270
No abstract available
John P. Comer Jr.
Ann. Math. Statist. 35 (3), 1136-1146, (September, 1964) DOI: 10.1214/aoms/1177703271
F. G. Foster, A. G. A. D. Perera
Ann. Math. Statist. 35 (3), 1147-1156, (September, 1964) DOI: 10.1214/aoms/1177703272
No abstract available
S. D. Silvey
Ann. Math. Statist. 35 (3), 1157-1166, (September, 1964) DOI: 10.1214/aoms/1177703273
P. S. Dwyer
Ann. Math. Statist. 35 (3), 1167-1173, (September, 1964) DOI: 10.1214/aoms/1177703274
P. S. Dwyer, D. S. Tracy
Ann. Math. Statist. 35 (3), 1174-1185, (September, 1964) DOI: 10.1214/aoms/1177703275
Tito A. Mijares
Ann. Math. Statist. 35 (3), 1186-1198, (September, 1964) DOI: 10.1214/aoms/1177703276
Thomas S. Ferguson
Ann. Math. Statist. 35 (3), 1199-1207, (September, 1964) DOI: 10.1214/aoms/1177703277
G. K. Eagleson
Ann. Math. Statist. 35 (3), 1208-1215, (September, 1964) DOI: 10.1214/aoms/1177703278
No abstract available
J. Pfanzagl
Ann. Math. Statist. 35 (3), 1216-1228, (September, 1964) DOI: 10.1214/aoms/1177703279
No abstract available
J. L. Denny
Ann. Math. Statist. 35 (3), 1229-1233, (September, 1964) DOI: 10.1214/aoms/1177703280
Richard E. Barlow, Albert W. Marshall
Ann. Math. Statist. 35 (3), 1234-1257, (September, 1964) DOI: 10.1214/aoms/1177703281
No abstract available
Richard E. Barlow, Albert W. Marshall
Ann. Math. Statist. 35 (3), 1258-1274, (September, 1964) DOI: 10.1214/aoms/1177703282
No abstract available
Sidney C. Port
Ann. Math. Statist. 35 (3), 1275-1290, (September, 1964) DOI: 10.1214/aoms/1177703283
No abstract available
David Blackwell, David Freedman
Ann. Math. Statist. 35 (3), 1291-1295, (September, 1964) DOI: 10.1214/aoms/1177703284
No abstract available
T. W. Anderson, A. M. Walker
Ann. Math. Statist. 35 (3), 1296-1303, (September, 1964) DOI: 10.1214/aoms/1177703285
No abstract available
J. Sethuraman
Ann. Math. Statist. 35 (3), 1304-1316, (September, 1964) DOI: 10.1214/aoms/1177703286
J. N. Darroch
Ann. Math. Statist. 35 (3), 1317-1321, (September, 1964) DOI: 10.1214/aoms/1177703287
G. F. Newell
Ann. Math. Statist. 35 (3), 1322-1325, (September, 1964) DOI: 10.1214/aoms/1177703288
No abstract available
Giorgio Dall'Aglio
Ann. Math. Statist. 35 (3), 1326-1331, (September, 1964) DOI: 10.1214/aoms/1177703289
R. H. Farrell
Ann. Math. Statist. 35 (3), 1332-1343, (September, 1964) DOI: 10.1214/aoms/1177703290
Notes
D. Blackwell, P. Deuel, D. Freedman
Ann. Math. Statist. 35 (3), 1344, (September, 1964) DOI: 10.1214/aoms/1177703291
No abstract available
David Blackwell, David Freedman
Ann. Math. Statist. 35 (3), 1345-1347, (September, 1964) DOI: 10.1214/aoms/1177703292
No abstract available
R. M. Blumenthal, R. K. Getoor
Ann. Math. Statist. 35 (3), 1348-1350, (September, 1964) DOI: 10.1214/aoms/1177703293
No abstract available
Sidney C. Port
Ann. Math. Statist. 35 (3), 1351-1355, (September, 1964) DOI: 10.1214/aoms/1177703294
No abstract available
Lajos Takacs
Ann. Math. Statist. 35 (3), 1356-1358, (September, 1964) DOI: 10.1214/aoms/1177703295
No abstract available
Charles H. Kraft, Constance van Eeden
Ann. Math. Statist. 35 (3), 1359-1360, (September, 1964) DOI: 10.1214/aoms/1177703296
No abstract available
L. Danziger, S. A. Davis
Ann. Math. Statist. 35 (3), 1361-1365, (September, 1964) DOI: 10.1214/aoms/1177703297
No abstract available
Lee J. Bain, David L. Weeks
Ann. Math. Statist. 35 (3), 1366-1367, (September, 1964) DOI: 10.1214/aoms/1177703298
No abstract available
Gerald S. Rogers
Ann. Math. Statist. 35 (3), 1368-1370, (September, 1964) DOI: 10.1214/aoms/1177703299
Book Reviews
J. Kiefer
Ann. Math. Statist. 35 (3), 1371-1380, (September, 1964) DOI: 10.1214/aoms/1177703300
No abstract available
Tore Dalenius
Ann. Math. Statist. 35 (3), 1381-1382, (September, 1964) DOI: 10.1214/aoms/1177703301
No abstract available
S. K. Mitra, C. R. Rao
Ann. Math. Statist. 35 (3), 1383-1385, (September, 1964) DOI: 10.1214/aoms/1177703302
No abstract available
E. N. Gilbert
Ann. Math. Statist. 35 (3), 1386-1387, (September, 1964) DOI: 10.1214/aoms/1177703303
No abstract available
Articles
H. O. Lancaster
Ann. Math. Statist. 35 (3), 1388, (September, 1964) DOI: 10.1214/aoms/1177703304
No abstract available
N. Giri
Ann. Math. Statist. 35 (3), 1388, (September, 1964) DOI: 10.1214/aoms/1177703305
No abstract available
News
Ann. Math. Statist. 35 (3), 1389-1408, (September, 1964) DOI: 10.1214/aoms/1177703306
No abstract available
Ann. Math. Statist. 35 (3), 1409-1417, (September, 1964) DOI: 10.1214/aoms/1177703307
No abstract available
Publications
Ann. Math. Statist. 35 (3), 1417, (September, 1964) DOI: 10.1214/aoms/1177703308
No abstract available
Back Matter
Ann. Math. Statist. 35 (3), (September, 1964)
No abstract available
Back to Top